I started taking Zoloft about two months ago and last week I started breaking out in hives.I also developed hives on Wellbutrin after taking it for about the same amount of time. I was on Prozac for many years, but it stopped working. Anyway, I quit the Zoloft on Friday and it's now Monday. I'm still getting hives but not as badly as when I was taking the Zoloft. I'm taking Benadryl which helps but the hives are still there. How long does it take for Zoloft to get out of your system??
I stopped Zoloft because it gave me hives, how long for Zoloft to get out of my system?
Question posted by Mimz on 3 Sep 2012
Last updated on 10 March 2019 by Ann3017
I have hives, itchiness and night sweats. Only taking 25 mg. I feel better and hard time with other medications.
Im glad to know that Im not alone!! I have hives too. I thought I had developed an allergy to soap but it’s has to be my Zoloft.
I take 150 mg for the past 3 months and have been on Zoloft for about 7 months.
I stopped taking them about a week ago until I became irritable 2 days ago and decided to take my full dose to “feel better” anyway, now my hives are worse today. I’m stopping them cause I can’t take this itching anymore. Doctor is not helpful to me. Ughh
It got so bad the last month started itching on hands and now it’s all over.
I try not to itch, but it’s so hard not to... feels like when you get a mosquito bite.
I also suffer with night sweats where I wake up drenched. Does anyone else experience this?
I have been on 100 mg Zoloft for little over 4 months. A month after I started taking Zoloft I started breaking out on my face. I went for a follow up with my Doctor and I showed and told him about this, he dismissed it saying it was stress. Well here it is 4 months later and it has gotten worse and they are blistered welts and they hurt. I am not the type of person that breaks out with acne or even hives unless there is a allergic reaction. Did anyone else have the hives that were blistered welts that hurt?
Although it depends on your personal metabolism and the amount of Zoloft you were taking, if the hives have not subsided by a week after your last dose I would be suspecting a different source of the allergic repsonse.
I would be sure to call the dr and tell him about it. Its really odd that both zoloft and wellbutrin do it and they aren't related and act differently.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.